# SDR 08FDEA01577

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A5517706500151
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344FT DELAMINATED 2 AREAS.  REPAIRED PANEL 344 FT BY REMOVING THE DAMAGE; CLEANING; PREPARING THE AREA;   POTTING AND APPLYING A FIBERGLASS WET LAY-UP REPAIR IAW ARM 51-77-12;  PARA   2-A (2);  FIG 202 AND SRM 51-77-10;  PARA 3.   RESTORED SURFACE REPAIR IAW SRM   51-77-12;  PARA (2)-L AND  SRM 51-75-10.
